Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2999 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936269
"Wie Beyoncé und Benedikt zusammen tanzen können" - Bewegungsgestaltungen in der Grundschule
Czyrnick-Leber U, Ferdinand C (2014)
Sportpädagogik 38(3/4): 7-11.
PUB
 
2014 | Monographie | Veröffentlicht | PUB-ID: 2936268 PUB
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2936401
Political Communication under Khrushchev: Did the Basic Modes Really Change after Stalin's Death?
Merl S (2014)
In: De-Stalinisation Reconsidered. Persistence and Change in the Soviet Union. Bohn TM, Einax R, Abeßer M (Eds); Frankfurt a.M., New York: Campus: 65-92.
PUB
 
2014 | Konferenzband | Veröffentlicht | PUB-ID: 2690245 PUB | DOI
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals
Beyn W-J, Latushkin Y, Rottmann-Matthes J (2014)
Integral Equations and Operator Theory 78(2): 155-211.
PUB | DOI | WoS
 
2014 | Kurzbeitrag Konferenz / Poster | PUB-ID: 2936102
Akkulturation und Depressivität bei Migranten in Deutschland
Demir Z, Merkt J (2014)
Presented at the Fall Academy "Acculturation and Education. Methods, Results and Transfer” by The Expert Council of German Foundations on Integration and Migration, Berlin.
PUB
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
A note on stochastic semilinear equations and their associated Fokker-Planck equations
Röckner M, Zhu R, Zhu X (2014)
Journal of Mathematical Analysis and Applications 415(1): 83-109.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise
Röckner M, Zhu R, Zhu X (2014)
Stochastic Processes and their Applications 124(5): 1974-2002.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B
Stasinski A, Voll C (2014)
American Journal of Mathematics 136(2): 501-550.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690861
Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0
Spieß M (2014)
Mathematische Annalen 359(1-2): 239-265.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2014

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung